Alert archive / Kansas / Wind Chill Advisories in 2019

Wind Chill Advisory 2, NWS Topeka, KS

January 28, 201918 counties in Kansas

NWS Topeka, KS issued this wind chill advisory at Jan 28, 2019, 3:01 PM CST for 18 counties in Kansas. It took effect at Jan 29, 2019, 9:00 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jan 28, 2019, 3:01 PM CST (21:01 UTC)
In effect from
Jan 29, 2019, 9:00 PM CST
Expired
Jan 30, 2019, 11:53 AM CST
In force
15 hr
Issued by
NWS Topeka, KS

Counties Anderson County, KS, Brown County, KS, Clay County, KS, Coffey County, KS, Douglas County, KS, Franklin County, KS, Jackson County, KS, Jefferson County, KS, Lyon County, KS, Marshall County, KS, Nemaha County, KS, Osage County, KS, Pottawatomie County, KS, Republic County, KS, Riley County, KS, Shawnee County, KS, Wabaunsee County, KS, Washington County, KS

The radar

The Topeka radar (KTWX), 21 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 9.0 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2019-01-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2019-01-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -202 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
991 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-202 m²/s²
0-3 km storm-relative helicity
-90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

879 
WWUS43 KTOP 282101
WSWTOP

URGENT - WINTER WEATHER MESSAGE
National Weather Service Topeka KS
301 PM CST Mon Jan 28 2019

KSZ008>012-021>024-026-038>040-054>056-058-059-291245-
/O.UPG.KTOP.WC.A.0001.190130T0300Z-190130T1800Z/
/O.NEW.KTOP.WC.Y.0002.190130T0300Z-190130T1800Z/
Republic-Washington-Marshall-Nemaha-Brown-Clay-Riley-Pottawatomie-
Jackson-Jefferson-Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-
Coffey-Anderson-
Including the cities of Belleville, Washington, Hanover, Clifton,
Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, 
Seneca, Hiawatha, Horton, Clay Center, Manhattan, Wamego, 
St. Marys, Holton, Valley Falls, Oskaloosa, Perry, McLouth, 
Grantville, Meriden, Nortonville, Alma, Eskridge, Maple Hill, 
Alta Vista, McFarland, Harveyville, Paxico, Topeka, Lawrence, 
Emporia, Osage City, Carbondale, Lyndon, Burlingame, Overbrook, 
Ottawa, Burlington, Lebo, and Garnett
301 PM CST Mon Jan 28 2019

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM TUESDAY TO NOON CST
WEDNESDAY...

The National Weather Service in Topeka has issued a Wind Chill
Advisory, which is in effect from 9 PM Tuesday to noon CST
Wednesday. The Wind Chill Watch is no longer in effect. 

* WHAT...Dangerously cold wind chills possible. Wind chills of 
  15 below zero to as low as 25 below zero possible. 

* WHERE...Portions of east central, north central and northeast 
  Kansas. 

* WHEN...From Tuesday night through Wednesday morning.

* ADDITIONAL DETAILS...The cold wind chills could cause frostbite
  on exposed skin in as little as 30 minutes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that very cold air and strong winds 
will combine to generate low wind chills. This will result in 
frost bite and lead to hypothermia if precautions are not taken. 
If you must venture outdoors, make sure you wear a hat and gloves.

&&

$$
4 follow-up statements
675 
WWUS43 KTOP 291019
WSWTOP

URGENT - WINTER WEATHER MESSAGE
National Weather Service Topeka KS
419 AM CST Tue Jan 29 2019



KSZ008>012-021>024-026-038>040-054>056-058-059-292230-
/O.CON.KTOP.WC.Y.0002.190130T0300Z-190130T1800Z/
Republic-Washington-Marshall-Nemaha-Brown-Clay-Riley-Pottawatomie-
Jackson-Jefferson-Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-
Coffey-Anderson-
Including the cities of Belleville, Washington, Hanover, Clifton,
Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, 
Seneca, Hiawatha, Horton, Clay Center, Manhattan, Wamego, 
St. Marys, Holton, Valley Falls, Oskaloosa, Perry, McLouth, 
Grantville, Meriden, Nortonville, Alma, Eskridge, Maple Hill, 
Alta Vista, McFarland, Harveyville, Paxico, Topeka, Lawrence, 
Emporia, Osage City, Carbondale, Lyndon, Burlingame, Overbrook, 
Ottawa, Burlington, Lebo, and Garnett
419 AM CST Tue Jan 29 2019

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO NOON CST WEDNESDAY...

* WHAT...Dangerously cold wind chills expected. Wind chills of 15
  below zero to as low as 25 below zero expected.

* WHERE...Portions of east central, north central and northeast 
  Kansas.

* WHEN...From tonight through Wednesday morning.

* ADDITIONAL DETAILS...The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that very cold air and strong winds
will combine to generate low wind chills. This will result in
frost bite and lead to hypothermia if precautions are not taken.
If you must venture outdoors, make sure you wear a hat and
gloves.

&&

$$
388 
WWUS43 KTOP 291811
WSWTOP

URGENT - WINTER WEATHER MESSAGE
National Weather Service Topeka KS
1211 PM CST Tue Jan 29 2019

KSZ011-012-301100-
/O.UPG.KTOP.WC.Y.0002.190130T0300Z-190130T1800Z/
/O.NEW.KTOP.WC.W.0001.190130T0300Z-190130T1800Z/
Nemaha-Brown-
Including the cities of Sabetha, Seneca, Hiawatha, and Horton
1211 PM CST Tue Jan 29 2019

...WIND CHILL WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON
CST WEDNESDAY...

* WHAT...Dangerously cold wind chills expected. Wind chills as 
  low as 25 below zero to 27 below zero expected.

* WHERE...Nemaha and Brown Counties.

* WHEN...From 9 PM this evening to noon CST Wednesday.

* ADDITIONAL DETAILS...The cold wind chills could cause frostbite
  on exposed skin in a short amount of time.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Warning means the combination of very cold air and
the wind will create dangerously low wind chill values. Frostbite
can occur quickly and even hypothermia or death if precautions
are not taken. 

&&

$$

KSZ008>010-021>024-026-038>040-054>056-058-059-301100-
/O.CON.KTOP.WC.Y.0002.190130T0300Z-190130T1800Z/
Republic-Washington-Marshall-Clay-Riley-Pottawatomie-Jackson-
Jefferson-Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-
Anderson-
Including the cities of Belleville, Washington, Hanover, Clifton,
Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Clay Center,
Manhattan, Wamego, St. Marys, Holton, Valley Falls, Oskaloosa, 
Perry, McLouth, Grantville, Meriden, Nortonville, Alma, Eskridge,
Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, Topeka, 
Lawrence, Emporia, Osage City, Carbondale, Lyndon, Burlingame, 
Overbrook, Ottawa, Burlington, Lebo, and Garnett
1211 PM CST Tue Jan 29 2019

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO NOON CST WEDNESDAY...

* WHAT...Dangerously cold wind chills expected. Wind chills of 
  15 below zero to as low as 25 below zero expected.

* WHERE...Portions of east central, north central and northeast 
  Kansas.

* WHEN...From 9 PM this evening to noon CST Wednesday.

* ADDITIONAL DETAILS...The cold wind chills could cause frostbite
  on exposed skin in a short amount of time.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that very cold air and strong winds
will combine to generate low wind chills. This will result in
frost bite and lead to hypothermia if precautions are not taken.
If you must venture outdoors, make sure you wear a hat and
gloves.

&&

$$

Cohen/Drake/Woynick
422 
WWUS43 KTOP 300937
WSWTOP

URGENT - WINTER WEATHER MESSAGE
National Weather Service Topeka KS
337 AM CST Wed Jan 30 2019


KSZ011-012-301830-
/O.NEW.KTOP.WC.Y.0003.190131T0300Z-190131T1500Z/
/O.CON.KTOP.WC.W.0001.000000T0000Z-190130T1800Z/
Nemaha-Brown-
Including the cities of Sabetha, Seneca, Hiawatha, and Horton
337 AM CST Wed Jan 30 2019

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...
...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
CST THURSDAY...

* WHAT...Dangerously cold wind chills expected through this
  morning with wind chills as low as 25 below zero to 27 below
  zero. Tonight into Thursday morning, wind chills as low as 15 
  below zero to 17 below zero expected.

* WHERE...Nemaha and Brown Counties.

* WHEN...The Wind Chill Warning is in effect until noon CST today.
  The Wind Chill Advisory is in effect from 9 PM this evening to 
  9 AM CST Thursday.

* ADDITIONAL DETAILS...The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Warning means the combination of very cold air and
the wind will create dangerously low wind chill values. Frostbite
can occur quickly and even hypothermia or death if precautions
are not taken. 

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves. 

&&

$$

KSZ008>010-021>024-026-038>040-054>056-058-059-301800-
/O.CON.KTOP.WC.Y.0002.000000T0000Z-190130T1800Z/
Republic-Washington-Marshall-Clay-Riley-Pottawatomie-Jackson-
Jefferson-Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-
Anderson-
Including the cities of Belleville, Washington, Hanover, Clifton,
Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Clay Center,
Manhattan, Wamego, St. Marys, Holton, Valley Falls, Oskaloosa, 
Perry, McLouth, Grantville, Meriden, Nortonville, Alma, Eskridge,
Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, Topeka, 
Lawrence, Emporia, Osage City, Carbondale, Lyndon, Burlingame, 
Overbrook, Ottawa, Burlington, Lebo, and Garnett
337 AM CST Wed Jan 30 2019

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Very cold wind chills expected. Wind chills of 
  15 below zero to as low as 25 below zero expected.

* WHERE...Portions of east central, north central and northeast 
  Kansas.

* WHEN...Until noon CST today.

* ADDITIONAL DETAILS...The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves. 

&&

$$
125 
WWUS43 KTOP 301753
WSWTOP

URGENT - WINTER WEATHER MESSAGE
National Weather Service Topeka KS
1153 AM CST Wed Jan 30 2019

KSZ011-012-310200-
/O.CAN.KTOP.WC.W.0001.000000T0000Z-190130T1800Z/
/O.CON.KTOP.WC.Y.0003.190131T0300Z-190131T1500Z/
Nemaha-Brown-
Including the cities of Sabetha, Seneca, Hiawatha, and Horton
1153 AM CST Wed Jan 30 2019

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM CST THURSDAY...
...WIND CHILL WARNING IS CANCELLED...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  20 below zero expected.

* WHERE...Nemaha and Brown Counties.

* WHEN...From 9 PM this evening to 9 AM CST Thursday.

* ADDITIONAL DETAILS...The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves. 

&&

$$

KSZ008>010-021>024-026-038>040-054>056-058-059-301900-
/O.CAN.KTOP.WC.Y.0002.000000T0000Z-190130T1800Z/
Republic-Washington-Marshall-Clay-Riley-Pottawatomie-Jackson-
Jefferson-Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-
Anderson-
Including the cities of Belleville, Washington, Hanover, Clifton,
Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Clay Center,
Manhattan, Wamego, St. Marys, Holton, Valley Falls, Oskaloosa, 
Perry, McLouth, Grantville, Meriden, Nortonville, Alma, Eskridge,
Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, Topeka, 
Lawrence, Emporia, Osage City, Carbondale, Lyndon, Burlingame, 
Overbrook, Ottawa, Burlington, Lebo, and Garnett
1153 AM CST Wed Jan 30 2019

...WIND CHILL ADVISORY IS CANCELLED...

Wind chill temperatures have risen above advisory levels and will
continue to rise through the afternoon. Therefore the wind chill
advisory has been cancelled. 

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this wind chill advisory went out at Jan 28, 11:47 AM CST, 3 hours 14 minutes earlier.

Area forecast discussion, Jan 28, 11:47 AM CST, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
1147 AM CST Mon Jan 28 2019

...Update to aviation forecast discussion...

.SHORT TERM...(Today and tonight)
Issued at 342 AM CST Mon Jan 28 2019

Band of light precipitation behind the Pacific cold front was
moving southeast across eastern Kansas early this morning.
Northwest winds behind this initial front had overtaken the entire
area by 09Z, though stronger winds of much greater concern were
noted over northeastern portions of Nebraska behind the first
Arctic front with some gusts over 50 knots. A very strong
isallobaric gradient was associated with these winds, and all
short-range guidance is similar with this gradient weakening over
the next several hours as it moves southeast into northern
Missouri. As this front enters Kansas, there remains to be some
potential for winds gusts near this magnitude as diurnal mixing
ensues with 925 mb winds near 50 knots. The greatest potential for
these speeds appears to be in northeast Kansas in the 7 AM to 1 PM
time range. At this point have increased wind speeds in the
products, but confidence in Warning-level winds is too low for
issuance at this time. Wind speeds continue to look marginally
weaker to the west and south, though sustained speeds may still be
just above Advisory-levels in north central Kansas. The continued
weakening pressure gradient through the afternoon should allow the
Advisory to expire by sunset. Despite strong mixing, cold-air
advection behind the front keep temps fairly steady through the
day after the initial post-frontal fall this morning. NAM and GFS
suggest some stratus development is possible this afternoon with
mixing depths reaching the dendritic growth zone and this could
lead to some flurry development, but expect any such precipitation
to be scattered and intermittent at best. For tonight, conditions
appear relatively tranquil with low-level flow backing in response
to the next upper wave and associated front working south through
the Plains, and this modest WAA may keep overnight temperatures
fairly steady despite mostly clear skies.

.LONG TERM...(Tuesday through Sunday)
Issued at 342 AM CST Mon Jan 28 2019

By Tuesday morning, the region will still be under northwesterly
flow aloft as a deep mid-level trough remains anchored across much
of the CONUS.  Models continue to show the potential for a weak
embedded wave to develop within this northwest flow, clipping far
northeast KS Tuesday morning.  This passing wave combined with a
surface cold front tracking southward across the CWA during the
morning may support the development of some light snow showers or
flurries. While the better lift still looks to be just east of the
area and moisture may be limited, feel there may be enough present
to warrant some low-end PoPs Tuesday morning.  As this cold front
tracks south of the CWA by Tuesday afternoon, the increasing
northwesterly winds behind this front will aid in ushering in the
next surge of colder air into the region with high temperatures only
reaching into the teens over far northeast KS to the low 30s in
central to east central KS.

Focus then shifts to the extreme cold that is expected to overspread
the area Tuesday night through Wednesday night as a strong surface
high dives southward from the Northern Plains into the Central
Plains/Ohio River Valley.  This surface high will bring a strong
arctic airmass into the region, with cloud cover expected to scatter
out enough to cause low temperatures to plunge into the -8 to +5
degree range (from northeast to southwest across the CWA).  With the
center of the high located just east of the area, models show enough
of a pressure gradient remaining in place to keep northwesterly
winds sustained at 10-15 mph across much of the forecast area. These
winds combined with frigid low temperatures will cause wind chill
values to plummet into the -10 to -25 degree range (and possibly
even near -30 degrees in far northeast KS).  As a result, have
issued a Wind Chill Watch for the eastern three-quarters of the CWA,
and anticipate the need for a Wind Chill Advisory and even a Wind
Chill Warning eventually with future forecast updates.

As the surface high shifts further east of the area during the day
Thursday, expect temperatures to quickly rebound with highs into the
mid 20s to mid 30s as winds shift to the southeast.  This warming
trend will continue into the weekend as winds remain out of the
south, allowing for high temperatures to rise into the 40s by Friday
and into the 50s by Saturday and Sunday.  As for precipitation
chances, a weak disturbance may clip east central KS Thursday
afternoon/evening with a light rain/snow mix possible.  Otherwise,
precipitation chances may increase into the weekend as a mid-level
trough deepens over the western U.S. with an embedded shortwave
trough developing ahead of this main trough and potentially lifting
into the area. While periods of a rain/snow mix may be possible,
there are still significant timing/location differences with both of
these mid-level troughs, so confidence remains low at this time.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1140 AM CST Mon Jan 28 2019

Keeping TAFs VFR for this period with low level dry air and mixing
expected to keep bases generally above 3kft. Could see some
flurries at least for a few hours. Winds have been trending down
overall, so the strongest wind gusts are expected to have
occurred. Will still maintain gusty winds likely through the late
afternoon and early evening from the northwest before gusts die
off and winds progressively back to the west by the end of the
period.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
High Wind Warning until 2 PM CST this afternoon for KSZ009>012-
023-024.

Wind Advisory until 6 PM CST this evening for KSZ009>012-023-024.

Wind Chill Watch from Tuesday evening through Wednesday morning
for KSZ008>012-021>024-026-038>040-054>056-058-059.

Wind Advisory until 6 PM CST this evening for KSZ008-020>022-026-
034>040-054>056-058-059.

&&

SHORT TERM...65
LONG TERM...Hennecke
AVIATION...Drake
Hazardous weather outlook, Jan 28, 7:19 AM CST, 7 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
719 AM CST Mon Jan 28 2019

KSZ008>012-020>024-026-034>040-054>056-058-059-291330-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
719 AM CST Mon Jan 28 2019

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...Today and Tonight.

Sustained northwest winds of around 35 mph with gusts to near 60
mph are expected this morning into early this afternoon along and
north of a line from Washington to Westmoreland to Holton, where
a High Wind Warning is in effect. For the remainder of the area,
northwest winds sustained at 25 to 35 mph with gusts to around 50
mph are expected much of today. A Wind Advisory has been issued
for this area.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Wind chills of 15 below zero to around 25 below zero are possible
Tuesday night into Wednesday morning for the entire area. Wind
chills of around 15 below zero are possible in Wednesday night in
portions of northeast Kansas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

In the hours before

Local storm report, Jan 28, 9:16 AM CST, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
916 AM CST MON JAN 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     NON-TSTM WND GST 3 NNE LAWRENCE          39.00N 95.24W
01/28/2019  M63 MPH          DOUGLAS            KS   ASOS

&&

ST
Local storm report, Jan 28, 9:18 AM CST, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
918 AM CST MON JAN 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 AM     NON-TSTM WND GST 1 ENE PAULINE           38.97N 95.68W
01/28/2019  M60 MPH          SHAWNEE            KS   ASOS

&&

ST

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 28, 3:35 AM CSTWind Chill WatchTOPAnderson, Brown, Clay, Coffey, Douglas, Franklin and 12 more11 hr
Jan 28, 5:32 AM CSTHigh Wind WarningTOPBrown, Jackson, Marshall, Nemaha, Pottawatomie, Washington7 hr

Nearby

Wind Chill Advisories in Kansas, 2019Every wind chill advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.